MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 36MM-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 36MM-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 412.212S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part number: 412.212s.Synthes lot number: 2l56179.Manufacturing site: mezzovico.Release to warehouse date: jan 22, 2019.Expiry date: jan.01, 2029.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's related to the reported complaint condition were identified.Non-conformance nr-0113720 was identified and is not relevant to the complaint condition because, two (2) parts were found to be flat.Those parts were scrapped afterwards.Furthermore, the remaining 78 parts were checked to 100% and were found functional as per design intended.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a revision surgery due to displacement of the femoral head from the neck.Initially the patient was implanted with the reported femoral neck system (fns) devices on (b)(6) 2019.During the revision procedure all the fns devices were successfully removed and the patient was then revised to hemi arthroplasty left hip.The 85mm bolt was removed during the initial surgery and replaced with the 90mm bolt as the surgeon felt that the 85mm bolt was initially too short.The 90mm bolt was the item removed during the revision surgery.The procedure as successfully completed without any surgical delay.Patient status was unknown.This report is for one (1) 5.0 mm ti locking scr slf-tpng w/t25 stardrive 36mm-sterile.This is report 4 of 5 (b)(4).Related product complaint : (b)(4).

Brand Name
5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 36MM-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9641233
Report Number2939274-2020-00451
Device Sequence Number2139732
Product Code KTT
UDI-Device Identifier10886982275394
UDI-Public(01)10886982275394
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number412.212S
Device Catalogue Number412.212S
Device Lot Number2L56179
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2020
Initial Report FDA Received Date01/29/2020
Patient Sequence Number1